# SDR SWAA2022031031078

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 40,673 hours, 24,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING--UPPER FIXED TRAILING EDGE PANEL INBOARD SEAL RETAINER CRACKED/BROKEN. LOCATED BETWEEN #5 AND #6 SPOILER. / REMOVED AND REPLACED LEFT WING--UPPER FIXED TRAILING EDGE PANEL INBOARD SEAL RETAINER PER AMM 20-50-11 AND AMM 51-40-02
